# SDR DALA2022070804771

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767
- Aircraft serial: 29711
- Aircraft time: 85,949 hours, 15,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 NO ARM POSSIBLE AT DOOR 1R, CORRECTIVE ACTION: DOOR SEAL REPOSITIONED. OPS TEST OK AS PER B767-400 AMM 52-11. (8960234)
